Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have decreasing and oozing seminal fluid after Cryosurgery of prostate. Cause and cure?

My seminal fluid has been decreasing steadily since my cryosurgery for my prostate . Sex 30 days after surgery was normal but with bloodied semen which disappeared gradually. Then decreased semen over 5 months. Also an oozing after ejaculation over time. Even oozing overnight without sex. My fluid is almost imperceptible. Can you tell why this is ?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have undergone cryosurgery for Prostate enlargement 6 months back.

During any surgery for prostate the neck of the bladder is incised or resected.
In a normal situation during ejaculation bladder neck remains tightly closed which prevents the entry of semen in bladder and facilitates the passage of semen in urethra.
However after surgery on prostate the neck of the bladder being resected this mechanism is lost and semen enters the bladder what is called as Retrograde ejaculation
This is the reason for no semen coming out through urethra,
As regards passing watery duischare per urethra it is an excessive secretion of peri urethral glands located in urethra and it gas no significance at all.

Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor